MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER HANDPIECE; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER HANDPIECE; LENS, GUIDE, INTRAOCULAR
Model Number UNKNOWN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable, as lens was removed/replaced during the same procedure.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.Section e1 telephone number : (b)(6).Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular ( iol) lens was inserted but was removed and replaced by the surgeon using micro instrument during the same procedure, as the inserter damaged the lens.The incision was enlarged, no sutures required, a delay of 5 minutes was reported.The customer have no further information to report.
 
Additional Manufacturer Narrative
Correction: upon further review, it was determined that the suspect product is the injector, model and lot number are unknown and not the aab00 iol.Therefore, this supplemental filing is to correct section d brand name, common device name, product code, model number, catalog number, lot number, and udi.Section d1: brand name: unknown, as the lot number was not provided.Section d4: model number: unknown, as information was not provided.Section d4: catalog number: unknown, as information was not provided.Section d4: lot number: unknown, information not provided.Section d4: expiration date: unknown as product lot number was not provided.Section d4: udi number: unknown, as the lot number was not provided.Section d6a: if implanted; give date: n/a (not applicable).The unfolder is not an implantable device.Section d6b: if explanted; give date: n/a (not applicable).The unfolder is not an implantable device.Section d10: concomitant product: aab00 iol sn (b)(6).Section h3-other (81): the device was not returned for evaluation and the lot number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the lot number was not provided.Attempts have been made to obtain missing information.However, the account did not have the information.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER HANDPIECE
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17186881
Report Number3012236936-2023-01431
Device Sequence Number15086652
Product Code KYB
UDI-Device Identifier05050474548657
UDI-Public(01)(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown